<rdf:RDF xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:prism="http://prismstandard.org/namespaces/basic/2.0/" xmlns:dc="http://purl.org/dc/elements/1.1/"
xmlns:content="http://purl.org/rss/1.0/modules/content/" xmlns="http://purl.org/rss/1.0/" xmlns:admin="http://webns.net/mvcb/">
<channel rdf:about="https://thescipub.com/feed/jmss/issue-316.rss">
<title>Volume 3, Issue 1 (2007) | Journal of Mathematics and Statistics</title>
<description>Volume 3, Issue 1 (2007) | Journal of Mathematics and Statistics</description>
<link>https://thescipub.com/jmss/issue/316</link>
<admin:generatorAgent rdf:resource="https://thescipub.com/"/>
<admin:errorReportsTo rdf:resource="mailto:support@thescipub.com"/>
<dc:publisher>Science Publications</dc:publisher>
<dc:language>en</dc:language>
<prism:publicationName>Science Publications</prism:publicationName>
<items>
<rdf:Seq>
<rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2007.1.11"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2007.12.14"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2007.15.16"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2007.17.20"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2007.21.23"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2007.24.27"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2007.28.34"/></rdf:Seq>
</items>
</channel><item rdf:about="https://thescipub.com/jmss/jmssp.2007.1.11">
    <title><![CDATA[Periodic and Non Periodic (Complex) Behavior of a Model of Bioreactor With Cell Recycling]]></title>
    <link>https://thescipub.com/jmss/jmssp.2007.1.11</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 31 March 2007; <a href="https://thescipub.com/jmss/jmssp.2007.1.11">doi:10.3844/jmssp.2007.1.11</a></p>A structured model of bioreactor for an activated sludge process was presented. The stability and bifurcation characteristics of the model are investigated, the bifurcation analysis of the model shows...]]></content:encoded>
    <dc:title><![CDATA[Periodic and Non Periodic (Complex) Behavior of a Model of Bioreactor With Cell Recycling]]></dc:title><dc:creator>G.  Ibrahim</dc:creator><dc:creator>M. A. Ramadan</dc:creator><dc:creator>S. A.A. El-Marouf</dc:creator><dc:creator>A. M. Al-Mahdi</dc:creator><dc:identifier>doi:10.3844/jmssp.2007.1.11</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2007-03-31; | doi:10.3844/jmssp.2007.1.11</dc:source>
    <dc:date>2007-03-31</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2007.1.11</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2007.1.11</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2007.12.14">
    <title><![CDATA[Flow of Temperature-dependent Viscous Fluid Between Parallel Heated Walls: Exact Analytical Solutions in the Presence of Viscous Dissipation]]></title>
    <link>https://thescipub.com/jmss/jmssp.2007.12.14</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 31 March 2007; <a href="https://thescipub.com/jmss/jmssp.2007.12.14">doi:10.3844/jmssp.2007.12.14</a></p>We examine steady incompressible flow of viscous liquids between parallel heated walls of plane Couette device. The temperature of the upper and lower walls of the device are maintained at T = Tb and ...]]></content:encoded>
    <dc:title><![CDATA[Flow of Temperature-dependent Viscous Fluid Between Parallel Heated Walls: Exact Analytical Solutions in the Presence of Viscous Dissipation]]></dc:title><dc:creator>K. S. Adegbie</dc:creator><dc:creator>F. I. Alao</dc:creator><dc:identifier>doi:10.3844/jmssp.2007.12.14</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2007-03-31; | doi:10.3844/jmssp.2007.12.14</dc:source>
    <dc:date>2007-03-31</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2007.12.14</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2007.12.14</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2007.15.16">
    <title><![CDATA[One Algebra of New Generalized Functions]]></title>
    <link>https://thescipub.com/jmss/jmssp.2007.15.16</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 31 March 2007; <a href="https://thescipub.com/jmss/jmssp.2007.15.16">doi:10.3844/jmssp.2007.15.16</a></p>The space of new  Generalized functions ζ (Π(R))  has been constructed. The operation of associative multiplication Θ  has been defined on ζ (Π(R)).The embedding Jπ : ζ(S(R))→ ζ( (R)) has be...]]></content:encoded>
    <dc:title><![CDATA[One Algebra of New Generalized Functions]]></dc:title><dc:creator>Sabra  Ramadan</dc:creator><dc:identifier>doi:10.3844/jmssp.2007.15.16</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2007-03-31; | doi:10.3844/jmssp.2007.15.16</dc:source>
    <dc:date>2007-03-31</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2007.15.16</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2007.15.16</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2007.17.20">
    <title><![CDATA[Global Behavior of a Higher Order Difference Equation]]></title>
    <link>https://thescipub.com/jmss/jmssp.2007.17.20</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 31 March 2007; <a href="https://thescipub.com/jmss/jmssp.2007.17.20">doi:10.3844/jmssp.2007.17.20</a></p>In this work we study the asymptotic stability of the nonnegative equilibrium points of the difference equation. We discuss the conditions under which there exist prime period two solutions and semicy...]]></content:encoded>
    <dc:title><![CDATA[Global Behavior of a Higher Order Difference Equation]]></dc:title><dc:creator>Alaa E. Hamza</dc:creator><dc:creator>R.  Khalaf-Allah</dc:creator><dc:identifier>doi:10.3844/jmssp.2007.17.20</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2007-03-31; | doi:10.3844/jmssp.2007.17.20</dc:source>
    <dc:date>2007-03-31</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2007.17.20</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2007.17.20</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2007.21.23">
    <title><![CDATA[Generalized Cauchy's Models and Generalized Integrals]]></title>
    <link>https://thescipub.com/jmss/jmssp.2007.21.23</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 31 March 2007; <a href="https://thescipub.com/jmss/jmssp.2007.21.23">doi:10.3844/jmssp.2007.21.23</a></p>The space of generalized complex numbers C* has been constructed. The Cachy's model in the space of new generalized functions is well defined. The generalized integral of new generalized function over...]]></content:encoded>
    <dc:title><![CDATA[Generalized Cauchy's Models and Generalized Integrals]]></dc:title><dc:creator>Sabra  Ramadan</dc:creator><dc:identifier>doi:10.3844/jmssp.2007.21.23</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2007-03-31; | doi:10.3844/jmssp.2007.21.23</dc:source>
    <dc:date>2007-03-31</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2007.21.23</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2007.21.23</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2007.24.27">
    <title><![CDATA[The Constrained Bottleneck Transportation Problem]]></title>
    <link>https://thescipub.com/jmss/jmssp.2007.24.27</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 31 March 2007; <a href="https://thescipub.com/jmss/jmssp.2007.24.27">doi:10.3844/jmssp.2007.24.27</a></p>Two classes of the bottleneck transportation problem with an additional budget constraint are introduced. An exact approach was proposed to solve both problem classes with proofs of correctness and co...]]></content:encoded>
    <dc:title><![CDATA[The Constrained Bottleneck Transportation Problem]]></dc:title><dc:creator>Peerayuth  Charnsethikul</dc:creator><dc:creator>Saeree  Svetasreni</dc:creator><dc:identifier>doi:10.3844/jmssp.2007.24.27</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2007-03-31; | doi:10.3844/jmssp.2007.24.27</dc:source>
    <dc:date>2007-03-31</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2007.24.27</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2007.24.27</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2007.28.34">
    <title><![CDATA[Two Main Methods for Utility Sharing in Joint Business: A Discussion]]></title>
    <link>https://thescipub.com/jmss/jmssp.2007.28.34</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 31 March 2007; <a href="https://thescipub.com/jmss/jmssp.2007.28.34">doi:10.3844/jmssp.2007.28.34</a></p>One of the main purposes of any theory of joint business is to provide a convincing way for sharing the total utility available to the set of agents. The proportional rule is widely applied in practic...]]></content:encoded>
    <dc:title><![CDATA[Two Main Methods for Utility Sharing in Joint Business: A Discussion]]></dc:title><dc:creator>Rafel  Amer</dc:creator><dc:creator>Francesc  Carreras</dc:creator><dc:creator>Antonio  Magaña</dc:creator><dc:identifier>doi:10.3844/jmssp.2007.28.34</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2007-03-31; | doi:10.3844/jmssp.2007.28.34</dc:source>
    <dc:date>2007-03-31</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2007.28.34</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2007.28.34</prism:url>
    </item></rdf:RDF>